Common "Red Rashes" queries answered by top doctors | iCliniq

Red Rashes

Rashes are the inflammatory condition causing abnormal skin color and texture. Red rashes can be the reason for many dermatological conditions. For instance, they can be due to atopic eczema, allergies, or prolonged wearing the dirty wet diaper. In any condition, avoiding an irritating agent, and applying topical Hydrocortisone can work wonders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have red rash on my palms, feet and knees that are sometimes itchy. What could be the cause?

Query: Hi doctor, I have a red, target-shaped rash most prominent on my palms, feet, and knees. The rash is slightly raised and is not always itchy. It was itchy before then the rash appeared. Kindly help. Thank you.  Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hello, Welcome to icliniq.com. I understand your concern and will help you. Can you add more details to your presenting complaint? Thank you.  Read Full »

I have a red, bumpy, itchy rash on my arms and feet. Why?

Query: Hi doctor,I have a red bumpy itchy rash on my arms, hands, legs, and feet. I went to the hospital for it, and no one could tell me what I had. Please help.  Read Full »


Dr. Gaurang Gupta

Answer: Hi, Welcome to icliniq.com. I understand your concern. Atopic dermatitis is an endogenous eczema (eczema due to internal causes) characterized by extreme itchiness and recurrent symmetric eczematous dermatitis. The involvement of a site depends on the age of the patients. This chronic eczema is one...  Read Full »

My wife developed eruptions and tried T-Bact for three to four days, but there is no improvement. Why?

Query: Hello doctor, My 37 years old wife developed a few eruptions around a week ago. She applied T Bact for three to four days but did not get complete relief. Kindly help.  Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Is she having a fever? Is she diabetic? Is she experiencing itching or burning at present? Does she have any history of burns or injury, or trauma recently? Is she on certain oral or systemic medications? ...  Read Full »

I have been suffering from rashes, skin redness, and itchy skin. Why?

Query: Hi doctor, I am 31-years-old. I have been suffering from rashes, skin redness, and itchy skin. Please advice medicine. Thanks.  Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hi, Welcome to icliniq.com. I understand your concern. It appears to be prurigo simplex or pregnancy-induced itching. Take a tablet of Polaramine (Dexchlorpheniramine maleate) 2 mg once daily after dinner for 10 days (if itching at present). Consult a specialist, and take medicines with their ...  Read Full »

Why do I have a red rash on the shaft of my penis?

Query: Hello doctor, I have a red rash on the shaft of my penis. The semen is clear few days after sex. It is painful at the tip as well. We had sex for three hours. I am not sure if that caused the rash or if it is a friction due to a tight condom. A day later, I noticed this swollen rash.  Read Full »


Dr. Rashmi Singh

Answer: Hello, Welcome to icliniq.com. I need you to answer a few questions: Since how days is the rash present? Is your penis itchy as well? Did your partner have a problem of white discharge before sex? Do you have a burning sensation when you urinate? Did you have a similar condition previously?   Read Full »

What are the early signs of DVT?

Query: Hello doctor, Is red warm patches on both legs, with tingling early stages of DVT? I went to the ER and they sent me home. I am currently on L-carnitine, L-Argentine, Suboxone, Aspirin, Fluoxetine, and Buspirone.  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. No, it is not an indication of DVT (deep vein thrombosis). The earliest symptom of DVT would be swelling, which is usually unilateral associated with pain. Rash may occur but in later stages and associated with swelling/pain, which may occur due to venous congestion. A...  Read Full »

How can I get rid of red streaks and rashes on my legs?

Query: Hello Doctor, I am a 40 years old female and experiencing skin problems for the first time. I am having strange red streaks and rashes on my legs for one week. I have two types of rashes on my thighs and calf portion of the leg. Rash on my thighs: Two red-brown streaks, without pain or hot feeling,...  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I understand your concern and will help you with your query. The skin lesions over the thigh may be stretch marks and erythema nodosum or folliculitis on the calf. Confirmation of the diagnosis can be done after reviewing the photograph of your thigh lesions. I sug...  Read Full »

I have a red and itchy rash that appeared after a walk in the fields. What could it be?

Query: Hi doctor, I was walking through a field, and a rash came up the next day. I have redness on my legs, and itching, and when I got in the bath, it stung, I do not know what caused it. When I press down, it turns white, then back to red. Please help. Thank you.  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to Icliniq.com. I understand your concern. I have read your query and understand your concern. I have examined your picture (attachments removed to protect the patient's privacy). It seems you have allergic contact dermatitis or an allergic reaction to some chemical substance. Make sure ...  Read Full »

I have rashes, but it is not itching and subsides. Please help.

Query: Hello doctor, I am getting rashes all over my body (they are red, large, and some are small), but there is no itching. They usually appear during the night and tend to go off the next day, but after two to three days, they again appear. Please let me know what might be the reason and what is the sol...  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I have seen your query and examined your given picture (image removed to protect the patient's identity). It seems you have developed acute urticaria. You can use topical Lactocalamine lotion (Laolin clay, Zinc oxide, Glycerin) local application twice daily and take ...  Read Full »

I have been diagnosed with lupus and rashes on my legs. Is this condition worrisome?

Query: Hello doctor, I have been diagnosed with lupus, I broke out in a full-body rash a few months ago and things went downhill from there. Currently, I have these blood rashes on my legs which sometimes show up on my arms. My legs become swollen with full of fluid. My blood pressure has been up and somet...  Read Full »


Dr. Nagaraj

Answer: Hello, Welcome toicliniq.com. I read your query and can understand your concern. Lupus is an autoimmune vasculitis which is ten times more common in females in their second and third decade. Steroids are the common drugs to be used in its treatment. It will have a waxing and waning course most o...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.